# SDR USAA20090526BB091

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE L1 DOOR EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE UPON TESTING.  REPLACED CONNECTOR FOR L1 DOOR OVERHEAD EMERGENCY LIGHTS.
